International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2022, Vol. 7, Issue 5, Part B

Generalized cure rate model based on Aradhana distribution


Author(s): M Ahajeeth and R Kannan

Abstract: In this article, we propose a new two parametric survival model for the population of interest that consists long term survivors or immunes. The model is referred to as Aradhana cure rate model. The model is a mixture model that involved a component representing the proportion of immunes and a distribution representing the lifetimes of the susceptible population.

Pages: 135-141 | Views: 199 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
M Ahajeeth, R Kannan. Generalized cure rate model based on Aradhana distribution. Int J Stat Appl Math 2022;7(5):135-141.
International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics


Call for book chapter
International Journal of Statistics and Applied Mathematics